CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-6 of 6 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Envelope solution profiles of the discrete nonlinear Schrodinger equation with a saturable nonlinearity 期刊论文
APPLIED MATHEMATICS LETTERS, 2009, 卷号: 22, 期号: 4, 页码: 448-452
Authors:  Yan, Zhenya
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Discrete nonlinear Schrodinger equation with a saturable nonlinearity  Jacobi elliptic function  Envelope solution  Dark soliton solution  
Some special types of solutions of a class of the (N+1)-dimensional nonlinear wave equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2008, 卷号: 56, 期号: 6, 页码: 1569-1579
Authors:  Wang, Deng-Shan;  Yan, Zhenya;  Li, Hongbo
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
sine-cosine-Gordon equation  double sinh-Gordon equation  separation transformation  Soliton solution  separation transformation approach  
Multiple solution profiles to the higher-dimensional Kadomtsev-Petviashvilli equations via Wronskian determinant 期刊论文
CHAOS SOLITONS & FRACTALS, 2007, 卷号: 33, 期号: 3, 页码: 951-957
Authors:  Yan, Zhenya
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
(3+1)-dimensional KP equation  Wronskian determinant  exact solution  elastic collision  soliton solution  
Discrete exact solutions of modified Volterra and Volterra lattice equations via the new discrete sine-Gordon expansion algorithm 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2006, 卷号: 64, 期号: 8, 页码: 1798-1811
Authors:  Yan, ZY
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
discrete soliton equations  discrete sine-Gordon expansion method  solitary wave solution  symbolic computation  
New Weierstrass semi-rational expansion method to doubly periodic solutions of soliton equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 43, 期号: 3, 页码: 391-396
Authors:  Yan, ZY
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
soliton equations  Weierstrass elliptic function  doubly periodic solution  symbolic computation  
Elliptic function solutions of (2+1)-dimensional long wave - Short wave resonance interaction equation via a sinh-Gordon expansion method 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2004, 卷号: 59, 期号: 1-2, 页码: 23-28
Authors:  Yan, ZY
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
nonlinear wave equation  sinh-Gordon equation  Jacobi elliptic function  soliton solution